MathSciNet Relay Station
MathSciNet bibliographic data
MR2606872 (2011h:60081) 60G15 (60G60 60H07 60J65)
Nourdin, Ivan; Peccati, Giovanni Cumulants on the Wiener space. J. Funct. Anal. 258 (2010), no. 11, 3775–3791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement